# SDR SWAA2021110427411

- Difficulty date: October 7, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 500C STR 8L AIR CONDITIONING RAIL BRACKET OUTBD ATTACH HOLE. CRACK EXTENDS UP .300' AND DOWN .300' FROM INBD EDGE OF HOLE. NOT IN FRAME RADIUS. ; / [01] REPAIRED ON CARD TTG8Q006QK4S; [02] VERIFIED BS500C STR8L REWORK PERFORMED ON CC# TTG8Q006QK4S.
